MAUDE Adverse Event Report: HOLOGIC, INC BREVERA BREAST BIOPSY SYSTEM

HOLOGIC, INC BREVERA BREAST BIOPSY SYSTEM
Model Number BREV200
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Hologic is submitting this report in accordance with 21.Cfr part 803.The submission is based upon the currently available information.The submission of this report does not represent a confirmation of device malfunction involving the hologic products in the event described.A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.Console was examined and tested : multiple test cutting cycles completed with two separate needles, all cycles completed without error.Motor accuracy tests completed - all found within specification.Error logs checked however unable to see any errors potentially causing issue.The device met the manufacturer´s specifications.2 needles were used in this event, reported under 1222780-2022-00281 and 1222780-2022-00282.
 
Event or Problem Description
On friday afternoon they had a stereo to do on the brevera.When the nurse went to put the specimen in the path container there was no tissue in the 12-chamber tissue filter.They reset up with all new kit and took another sample, again there was no tissue sample.No error codes or messages are displayed on the unit.The involved needles were cut from their tubing and disposed of.No injury, but the patient has been rescheduled for another biopsy.No additional information is available.

Brand Name
BREVERA BREAST BIOPSY SYSTEM
Common Device Name
BIOPSY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
ariel lafuente
562 parkway
coyol free zone building b24
san jose 20102
CR   20102
MDR Report Key15562077
Report Number1222780-2022-00280
Device Sequence Number12199085
Product Code KNW
UDI-Device Identifier15420045507753
UDI-Public(01)15420045507753(11)181114
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K163052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBREV200
Device Catalogue NumberBREV200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2022
Initial Report FDA Received Date10/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BREVERA BREAST BIOPSY SYSTEM DISPOSABLE; BREVERA BREAST BIOPSY SYSTEM DISPOSABLE
Outcome Attributed to Adverse Event Other;
Patient SexFemale